Check This Out

Check This Out
Epson Exceed Your Vision

November 9, 2012

Do you know Saridon? Is it Effective or not?


We must search for the best medicines to provide pain relief of  body aches and headaches. I didn’t do this for the past years because I just took famous name of paracetamol medicines. But after I survived an operation (with Brain Anuerysm)  last year, I always do research for the best medicines to take on the times of headaches and body aches. 

Saridon is an analgesic specially made for treating headaches. It is the headache specialist because it is specifically formulated to target persistent headaches. It provides fast and effective relief from mild to severe headaches. Saridon’s unique formula enables it to provide significant pain relief in as fast as 15 minutes. Studies have shown that Saridon is more effective than individual doses of ibuprofen, paracetamol, and aspirin.

Each Saridon tablet contains:
Paracetamol   (250 mg) - Paracetamol helps reduce fever and pain while providing long lasting relief.

Propyphenazone (150 mg) - Propyphenazone is an anti-inflammatory used to treat mild to moderate pain, like headaches, quickly.

Caffeine (50 mg) - Caffeine, when combined with other analgesics, improves their effects.

Paracetamol, Propyphenazone and Caffeine work together. Propyphenazone and Paracetamol are ingredients that provide pain relief. They complement each other well because Propyphenazone works quickly but loses its effect fast, while Paracetamol takes effect slowly but a has a longer lasting effect. The 3rd ingredient, Caffeine improves the effects of the other two ingredients. With it, the analgesics work better by 41%.

It is said that Saridon works faster and provides better pain relief than Paracetamol, Ibuprofen and Aspirin.

I read an article about Saridon written by Janette Toral in the Sunstar Cebu titled Toral : Drug Safety. The article is specifically about a medicine for headaches. As I continue my research on Saridon, here something caught my interest. True that this is an important matter for us all.  Saridon allegedly being unsafe, due to one of its ingredient, propyphenazone that may have side effects. Medicines should be restricted on specific cases.

There are countries like , Malaysia, Korea, Sri Lanka and Turkey, Saridon medicine which has Propyphenazone content is now banned.  But here in the Philippines, it's still available.


I have read articles with complains and worries about this medicine - Saridon. 
I searched for more thru Youtube. I will continue to find answers to our worries for our health.

I hope that Department of Health and Bayer provide us more information about the propyphenazone ban in other countries and why it's available in the Philippines. This is a public health matter. 













20 comments:

Franc Ramon said...

I hope they pull out the product until there is an official statement by DOH.

Ted Claudio said...

There is no doubt I think if it is effective or not. Ang question lang ay ika nga ni pareng John Llyod, safe ba ito or hindi? If DOH or BFAD cannot answer it, mahirap.

Jerwel De Perio said...

People should always check if the medicine they are buying are safe and is approved by DOH....

Ron Leyba said...

Haven't tried Saridon. But with the looks of it, I think it can be effective.

dimaks | The Urban Walker said...

I haven't tried Saridon too but I am hearing a lot of buzz about it. Government should really take a look and establish responsible control over it.

MIMIDEAR said...

Wow.. this was the first time I heard about this med, it could be something to try whenever something unhealthy body can be felt

thanks!

papaleng said...

Based on personal accounts of friends who have tried it. Fast time daw ang pag-epekto, kaso madali ring mawala ang bisa. Unlike proven paracetamol drugs, Slow ang reaction but mas mahaba naman ang talab.

Chef Jasper said...

This leads you to a question. Shouldn't this be approved first before they release it?

Vonn Angelie David said...

hmmm im not a big fan of taking medicine... but hey let's see the final clearance and/or test and things will be fine

markpogi said...

Probably, I'll take Biogesic for now. :D

tatess said...

i don't know about this medicine yet and thanks for the posts like this ,now i know and been warned not to buy this.

nanardx zee said...

this should be addressed soon.. i have not tried taking saridon though.

Gemma Defeo-Hilotin said...

If in doubt.. don't! I hope the government can give light to this issue soon before it affects a lot of people!

Teresa Martinez said...

There is no doubt that there is a need to resolve this issue the soonest possible time. Many people believe advertisements so it would be unfair to allow continued sale to the public in the face of doubts to its safe use.

Jan-Jan (Jan Christian) said...

it should really be approved by BFAD first before we trust the medicine..

Michelle said...

My family still use Biogesic. Good thing we never tried Saridon. I hope more people read about this. It's dangerous.

Rizza Gatchalian said...

Ok, I'd stick with my Vitamin C and multi-vits. Then, there's always paracetamol if I really need it.

Shirgie Scf said...

I prefer Dolfenal than Saridon but I honestly never tried Saridon yet, so I can't really say this as if my final statement.

Swexie said...

I use Saridon and it's actually a good drug. I just don't take it everyday. I did not really see some side effects because I only take 1 tablet.

Jhovelen said...

I used this drug and so far so effective to me like magic. You can actually buy this at Rose Pharmacy.

LinkWithin

Related Posts Plugin for WordPress, Blogger...